Facebook Pixel
EmpowHER Guest

plan b

By Anonymous October 20, 2009 - 11:10pm
Rate This

I had sex with a guy right after my period ended. It was going to be my second day. well the condom broke, but he said he pulled out. Well i picked up plan b for a "just in case" and 2 days later i had another period. Does this happen? Should i be worried?

Add a Comment2 Comments

Dear Anon,

A side effect of Plan B is a change in your period. Whether it be right after, a week after or at the end of the month. If this is your only side effect from the medication then you should be fine.

Rochell-- Plan B is an over the counter medication taken within 72 hours of unprotected sex to prevent pregnancy. It should not be used as a contraceptive and does not cause abortion if you are already pregnant.

October 21, 2009 - 6:01am

What exactly is Plan B?

October 21, 2009 - 1:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!